# SDR AALA201609129001

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 12,439 hours, 1,937 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND DOOR R4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-03.
